Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Rashes on bikini line, itching after using Veet. What can I do to improve the condition?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4362 Questions
Question
hi, a month a ago i had used veet on my pubic area, which i have used before also but nuthing ever happened.. this time i have developed few rashes on the bikini line and its even itching. just a week later i met my boyfriend and we tried having sex for the first time. Although we did not have it properly as he did not have a condom. Now i am quite tensed about the rashes that hope it is not because of me getting physical with my boyfriend? And what can be done to improve the condition?
Posted Wed, 12 Sep 2012 in Skin Rash
 
 
Answered by Dr. Rakesh Madhyastha 46 minutes later
Hello

Thanks for the query

Please avoid using veet around the genital area.
Please get back to me with the following details

1. Was the area inflamed and red before you met your boy friend?
2. Did you try on any new clothing?
3. Are you on any medications for the eczema and asthama? Please mention them to me
4. Was any lubricant used during the time?

I am awaiting your reply

Regards
Above answer was peer-reviewed by
 
Follow-up: Rashes on bikini line, itching after using Veet. What can I do to improve the condition? 2 days later
Your Questions:

1. Was the area inflamed and red before you met your boy friend?
2. Did you try on any new clothing?
3. Are you on any medications for the eczema and asthama? Please mention them to me
4. Was any lubricant used during the time?

My Answers:
1.No, but due to usage of veet a week ago it was a bit itchy. Now the area is quite dry.

2.No i I didn’t try any new clothing.

3. Currently I am not taking any medication but I have been using Candid B Cream for Eczema. I have Asthma but I have not used my inhaler for the last 3-4 months.

4. No there wasn’t any lubrication used at the time but my boyfriend had recovered from chicken pox abt 10 days back and he had shaved the same day we did it. He had used a shampoo or a soap.
 
 
Answered by Dr. Rakesh Madhyastha 8 hours later
Hello

Thanks for the query

given the history I think it is least likely due to you getting intimate with your boyfriend as it started one week prior to that and mostly it is due to application of veet your eczema might have flared up and I would suggest you use calamine lotion to reduce the itching and antihistamine like levocetrizine and I would also want you to XXXXXXX your dermatologist for a local examination.

I hope I was of help,
Regards
Above answer was peer-reviewed by
 
Follow-up: Rashes on bikini line, itching after using Veet. What can I do to improve the condition? 15 hours later
Thanks for the help.. I am using candid, Glenmark as suggested by one frd. hope that would do?? And can you suggest if i can use any other hair removal creme as i dnt feel hygienic without removing it..

Rgs
AAAAA
 
 
Answered by Dr. Rakesh Madhyastha 6 hours later
Hello

Candid cream should do. But please approach a dermatologist if it worsens.
All hair removal creams should not be applied around the genital area, the best solution is to perhaps use wax or shaving.

Regards
Above answer was peer-reviewed by
 
Follow-up: Rashes on bikini line, itching after using Veet. What can I do to improve the condition? 14 hours later
Thanks Doctor.. you have been of great help..

Rgs
AAAAA
 
 
Answered by Dr. Rakesh Madhyastha 12 minutes later
Hello

I am happy I was of help. Let me know how it goes

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor